Burgess, W. D.; Fuller, K. R.; Tonolo, A.
A note on block triangular presentations of rings and finitistic dimension
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 207-214
Zbl 02216886 | MR 1834991
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__207_0

Bibliographie

[1] F.W. Anderson - K.R. Fuller, Rings and Categories of Modules, Second Edition, Springer-Verlag, New York, 1992. MR 1245487 | Zbl 0765.16001

[2] M. Auslander-I. Reiten, Applications of contravariantly finite subcategories, Adv. in Math., 86 (1991), pp. 111-152. MR 1097029 | Zbl 0774.16006

[3] M. Auslander - S.O. Smalø, Preprojective modules over artin algebras, J. Algebra, 66 (1980), pp. 61-122. MR 591246 | Zbl 0477.16013

[4] W.D. Burgess, The graded Cartan matrix and global dimension of O-relations algebras, Proc. Edinburgh Math. Soc., 30 (1987), pp. 351-362. MR 908442 | Zbl 0608.16028

[5] F.U. Coelho - M.I. Platzeck, On artin rings whose idempotent ideals have finite projective dimension, preprint, 1999. MR 1831584 | Zbl 1011.16011

[6] R.M. Fossum - P.A. Griffith - I. Reiten, Trivial extensions of abelian categories, Lecture Notes in Math., 456, Springer-Verlag (1975). MR 389981 | Zbl 0303.18006

[7] K.R. Fuller, The Cartan determinant and global dimension of Artinian rings, Azumaya algebras, actions, and modules (Bloomington, IN, 1998), pp. 51-72, Contemp. Math., 124, Amer. Math. Soc, Providence, RI, 1992. MR 1144028 | Zbl 0746.16013

[8] K.R. Fuller - M. SAORÍN, On the finitistic dimension conjecture for artinian rings, Manuscripta Math., 74 (1992), pp. 117-132. | MR 1147557 | Zbl 0785.16004

[9] K.R. Goodearl - B. Huisgen-Zimmermann, Repetitive resolutions over classical orders and finite-dimensional algebras, Algebras and modules, II (Geiranger, 1996), pp. 205-225, CMS Conf. Proc., 24, Amer. Math. Soc., Providence, RI, 1998. MR 1648628 | Zbl 0913.16006

[10] E.L. Green - B. HUISGEN-ZIMMERMANN, Finitistic dimension of artinian rings with vanishing radical cube, Math. Z., 206 (1991), pp. 505-526. MR 1100835 | Zbl 0707.16002

[11] E.L. Green - E. KIRKMAN - J. KUZMANOVICH, Finitistic dimension of finite dimensional monomial algebras, J. Algebra, 136 (1991), pp. 37-50. MR 1085118 | Zbl 0727.16003

[12] K. Igusa - D. Zacharia, Syzygy pairs in monomial algebras, Proc. Amer. Math. Soc., 108 (1990), pp. 601-604. MR 1031675 | Zbl 0688.16032

[13] M.I. Platzeck, Artin rings with all idempotent ideals projective, Comm. Algebra, 24 (1996), pp. 2515-2533. MR 1393273 | Zbl 0857.16012

[14] J.R. Rotman, An Introduction to Homological Algebra, Academic Press, Orlando, 1979. MR 538169 | Zbl 0441.18018

[15] S.O. Smalø, Functorially finite subcategories over triangular matrix rings, Proc. Amer. Math. Soc., 111 (1991), pp. 651-656. MR 1028295 | Zbl 0724.16003

[16] Y. Wang, Finitistic dimensions of semiprimary rings, Manuscripta Math., 81 (1993), pp. 79-87. MR 1247589 | Zbl 0809.16007

[17] Y. Wang, Finitistic dimensions of serial-like rings, J. Pure Appl. Algebra, 96 (1994), pp. 81-96. MR 1297443 | Zbl 0821.16007

[18] B. Zimmermann-Huisgen, Syzygies and homological dimensions over left serial rings. Methods in module theory (Colorado Springs, CO, 1991), pp. 161-174, Lecture Notes in Pure and Appl. Math., 140, Dekker, New York, 1993. MR 1203806 | Zbl 0799.16008